# SDR CALA9701480

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING INBOARD FLAP UPPER SURFACE CENTER HAS DISBOND.  CUT OUT DISBOND AREA.  FABRICATED FILLER AND DOUBLER.  HOT BOND REPAIR PER SRM 51-40-6.
